# SDR DHL2006762522

- Difficulty date: June 28, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 62,000 hours, 34,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LT SIDE OF AFTSTAIR WELL, CRACK EMANATING FROM UPPER LIGHTENING HOLE IN TORQUE BOX AT BS 1263. REMOVED EXISTING DOUBLER AT LT SIDEWALL AFT AIRSTAIR WEB BS 1263 IAW SRM 51-30-2. FAB. NEW REPAIR DOUBLER FROM 7075T6 .040 PO NR 9003137 APPROX. DIM. 3 INCH X 3 INCH IAW SRM 51-40-2 FIG.1 AND SRM 53-10-2 FIG 6, STOP DRILLED CRACK AT SIDEWALL WEB BS 1263 IAW SRM 51-10-1, PERFORMED NDT HFEC C/W AROUND STOP HOLE NO CRACKS NOTED IAW B727 NDT PART 6 51-00-00 FIG.23. TREATED AND PRIMED REPAIR DOUBLER AND WORKING AREA IAW SRM 51-10-2. INSTALLED REPAIR DOUBLER AT LT SIDE AFT AIRSTAIR SIDEWALL WEB BS 1263 IAW SRM 51-30-2
